# SDR CA991028022

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820077003
- Condition: Chafed
- Location: Fuel System
- Part time: 22,249 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND LEAKING FROM THE WING ON THE OUTBOARD SIDE OF THE NACELLE.  FUEL SUPPY LINE FROM COLLECTOR BOX TO NACELLE HAD TWO CHAFE MARKS IN IT.
